# SDR ASAA2015123014617

- Difficulty date: December 30, 2015
- Submitted: January 4, 2016
- Operation: Air carrier
- Aircraft: N588AS
- Make and model: Boeing 737890
- Aircraft serial: 35685
- Aircraft time: 31,394 hours, 9,570 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Vibration
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

DIAGNOSTICS REPORTS THE NR 1 ENGINE HAS EXPERIENCED A SUDDEN INCREASE IN LOW PRESSURE ROTOR VIBRATION LEVELS.  PEAKING AT 2.56 UNITS DURING CLIMB.  VIBRATION LEVELS PRIOR TO INCREASE WERE STABLE AT 0.6 UNITS.  ACFT GROUNDED. ACCOMPLISHED AMM TASK 71-00-00-800-806-F00, TABLE 202, PARA 4B AND AMM TASK 77-31-00-970-803-F00, PARA G.  DATA ON AAVM FOR NR 1 ENGINE ON THE LAST 10 FLTS, COPIED AND SENT TO POWERPLANT TECH SERVICES. TSR ACCOMPLISHED, PERFORMED FAN LUBE IAW TASK CARD 78472002.  ACCOMPLISHED TEST 7 VIBRATION SURVEY REF TASK CARD 78472002.  NR 1 ENGINE PEAK OBSERVED VIBE WAS 1.2 UNITS AT 60 PERCENT -70 PERCENT N1 RANGE, ALL OTHER POWER SETTINGS BELOW 1 UNIT.
